topicLogo

Lexapro

What is Lexapro?

Lexapro (escitalopram) is an antidepressant, selective serotonin reuptake inhibitors. It affects chemical in the brain that may become imbalanced and caused depression and anxiety.

- Written by

Questions and answers on "Lexapro"

I just started taking Lexapro but had already been taking Abilify for about three weeks. Can the combination cause weight gain? I had taken Lexapro in the past and it made me loose weight (at least that's what I thought, although I had such severe anxiety I wasn't able to do anything including eating and lost 30 pounds). Is it possible Lexapro won't make you gain or loose the weight? I just started working out. The 30 pounds I lost I gained back and now weigh 174 which is where I was before I started with the severe anxiety issues.
Hi.Welcome & thanks for writing on HCM.
In my opinion Lexapro causes weight gain (but it has not caused significant weight gain in clinical studies).
Thus Abilify and Lexapro might have an additive effect on weight gain.
Hope I have answered your query.
Read Full Thread     Ask a Doctor Now »
I have been taking 10mg of lexapro for 10 days. I have not noticed any improvement or change as yet in helping with my GAD as well as mild to moderate depression and possible ptsd. Will 10mg be enough or should I be taking more? Would Zoloft be a better med and how much is the standard dose for that?
Brief Answer:
May need increase in lexapro

Detailed Answer:
Thank you for contacting HCM with your health care concerns

You are currently being treated for PTSD and GAD with Lexapro. you have been on it for 10 days and not noticed any change. I would recommend staying on this medication for a...
Read Full Thread     Ask a Doctor Now »
I am on Lexapro 10mg and would like to try Oxy Elite pro. I do a cardio workout 2-3 times a week and watch my diet but cant get rid of this last 15lbs. Is it safe for me to use Oxy elite with my lexapro?
Hello shawn;
welcome to HealthcareMagic
Lexapro is a SSRI by name Escitalopram and is a antidepressant .Oxyelite pro has Bacopa monneri which is a herbal part and the effect is not known;also it is not known what is the drug interaction that can happen when oxyelite pro is used with other drugs...
Read Full Thread     Ask a Doctor Now »
I am being treated for anxiety with Lexapro. I also have a mid form of HHT. Is it safe to continue Lexapro? Would appreciate your opinion. XXXXXXX
Brief Answer:
hi and welcome to hcm

Detailed Answer:
Thanks for the query. There is no known direct effect of lexapro or similar drugs on blood vessels function so it is not contraindicated in hht. There are no some specific studies about this, but there are also no reported side effects of...
Read Full Thread     Ask a Doctor Now »
My doctor prescribed me on 10mg of lexapro, however I am have been taking oxyelite pro for about 2 weeks. I really dont want to stop taking the oxy since it really helps me with keeping up with my children, i was wondering if its harmful to take the oxy in the morning and lexapro before bed..
Hi
Thanks for using healthcare magic

There is no harm in taking oxyelite pro with lexapro. Both are different drugs. Oxyelite pro is fat burner and would keep you fit as well as active. Lexapro is antidepressant and helps to decrease depressive symptoms. You can take both. In case, you feel any...
Read Full Thread     Ask a Doctor Now »
Hi I am with my medication have been on lexapro 6months then changed to prothiaden 100mg for 2weeks I have tremendous anxiety shakes shoulder pain how long does this take to effect. I think I am having withdrawal symtoms from lexapro also and was wondering should i go back on a small dose of it to see if i feel better and it stops the shaking etc......can u help me please?
Hi, welcome to Health care magic forum.
You have stopped lexapro and started prothiaden . actual procedure is the lexapro should be tapered and prothiaden should be introduced slowly increasing.
Prothiaden at this dose may cause such changes, it is better to consult your doctor and then slowly...
Read Full Thread     Ask a Doctor Now »
I have been taking lexapro 10mg for 9 days now and I have had horrible nightmares and not sleeping...i am also tired throughout the day but i do get sperts of energy.I take it at night at the moment but i have also tried it in morning and i get the same effects. Is this something that i should stop taking and ask my doctor or is this something that will go away in another week or so? I guess the question would be is this normal for the first few weeks?

Lexapro is a antidepressant drug.It has many side effects .many of which are faced by you.you should Consult a doctor otherwise problems may be increesed.
Read Full Thread     Ask a Doctor Now »
I am having trouble urinating and ver little defecation with pelvic tenderness and pain. My dosage of lexapro has been raised to 20mg. , and started 50 mg. of trazodone. I have been taking stelazine 6 mg for 27 years for schizoaffective., ropinerole, and lexapro. Could my abdominal problems be from lexapro.
Hello,

Thank You for consulting HealthcareMagic!

Yes, your abdominal problems can be due to lexapro. Constipation and also abdominal tenderness are the reported side effects of lexapro.

However, your problems cannot be fully attributed to lexapro unless we do a physical exam and exclude various...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Lexapro

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor